Common fixed point theorems for non-compatible self-maps in b-metric spaces
- Accounting School, Zhejiang University of Finance and Economics, Hangzhou, China.
- Department of Mathematics, Qaemshahr Branch, Islamic Azad University, Qaemshahr , Iran.
- Department of Mathematics, Qaemshahr Branch, Islamic Azad University, Qaemshahr, Iran.
- Department of Mathematics, Babol Branch, Islamic Azad University, Babol, Iran.
By using R-weak commutativity of type (Ag) and non-compatible conditions of self-mapping pairs in b-metric
space, without the conditions for the completeness of space and the continuity of mappings, we establish
some new common fixed point theorems for two self-mappings. Our results differ from other already known
results. An example is provided to support our new result.
Share and Cite
Zhongzhi Yang, Hassan Sadati, Shaban Sedghi, Nabi Shobe, Common fixed point theorems for non-compatible self-maps in b-metric spaces, Journal of Nonlinear Sciences and Applications, 8 (2015), no. 6, 1022--1031
Yang Zhongzhi, Sadati Hassan, Sedghi Shaban, Shobe Nabi, Common fixed point theorems for non-compatible self-maps in b-metric spaces. J. Nonlinear Sci. Appl. (2015); 8(6):1022--1031
Yang, Zhongzhi, Sadati, Hassan, Sedghi, Shaban, Shobe, Nabi. "Common fixed point theorems for non-compatible self-maps in b-metric spaces." Journal of Nonlinear Sciences and Applications, 8, no. 6 (2015): 1022--1031
- b-metric space
- common fixed point theorem
- R-weakly commuting mappings of type (Ag)
- non-compatible mapping pairs.
A. Aghajani, M. Abbas, J. R. Roshan, Common fixed point of generalized weak contractive mappings in partially ordered b-metric spaces, Math. Slovaca, 64 (2014), 941-960.
M. Akkouchi, Common fixed point theorems for two selfmappings of a b-metric space under an implicit relation , Hacet. J. Math. Stat., 40 (2011), 805-810.
I. Altun, H. Simsek, Some fixed point theorems on dualistic partial metric spaces, J. Adv. Math. Stud., 1 (2008), 1-8.
H. Aydi, M. Bota, E. Karapinar, S. Mitrović, A fixed point theorem for set-valued quasi-contractions in b-metric spaces, Fixed Point Theory Appl., 2012 (2012), 8 pages.
M. Boriceanu, Strict fixed point theorems for multivalued operators in b-metric spaces, Inter. J. Mod. Math., 4 (2009), 285-301.
M. Boriceanu, Fixed point theory for multivalued generalized contraction on a set with two b-metrics, Studia Univ. Babes- Bolyai, Math., 54 (2009), 1-14.
M. Boriceanu, M. Bota, A. Petrusel, Multivalued fractals in b-metric spaces, Cent. Eur. J. Math., 8 (2010), 367-377.
M. Bota, A. Molnar, C. Varga, On Ekeland's variational principle in b-metric spaces, Fixed Point Theory, 12 (2011), 21-28.
S. Czerwik, Contraction mappings in b-metric spaces, Acta Math. Inform, Univ. Ostraviensis, 1 (1993), 5-11.
S. Czerwik, Nonlinear set-valued contraction mappings in b-metric spaces, Atti Sem. Mat. Fis. Univ. Modena, 46 (1998), 263-276.
S. Czerwik, K. Dlutek, S. L. Singh, Round-off stability of iteration procedures for set-valued operators in b-metric Spaces, J. Natur. Phys. Sci., 15 (2001), 1-8.
M. H. Escardo, PCF extended with real numbers , Theoret. Comput. Sci., 162 (1996), 79-115.
R. Heckmann, Approximation of metric spaces by partial metric spaces, Appl. Categ. Structures, 71 (1999), 71-83.
N. Hussain, M. H. Shah, KKM mappings in cone b- metric spaces, Comput. Math. Appl., 62 (2011), 1677-1684.
E. Karapinar, N. Shobkolaei, S. Sedghi, S. M. Vaezpour, A common fixed point theorem for cyclic operators on partial metric spaces, Filomat, 26 (2012), 407-414.
M. A. Khamsi, N. Hussain, KKM mappings in metric type spaces, Nonlinear Anal., 73 (2010), 3123-3129.
S. Manro, S. S. Bhatia, S. Kumar, Expansion mapping theorems in G-metric spaces, Int. J. Contemp. Math. Sci., 5 (2010), 2529-2535.
S. G. Matthews, Partial metric topology, Papers on general topology and applications, Ann. New York Acad. Sci., 728 (1994), 183-197.
M. O. Olatinwo, Some results on multi-valued weakly jungck mappings in b-metric space, Cent. Eur. J. Math., 6 (2008), 610-621.
S. Oltra, O. Valero, Banach's fixed point theorem for partial metric spaces, Rend. Istid. Math. Univ. Trieste, 36 (2005), 17-26.
M. Pacurar , Sequences of almost contractions and fixed points in b- metric spaces, An. Univ. Vest Timis. Ser. Mat. Inform., 3 (2010), 125-137.
S. Romaguera, A Kirk type characterization of completeness for partial metric spaces, Fixed Point Theory Appl., 2010 (2010), 6 pages.
N. Shobkolaei, S. M. Vaezpour, S. Sedghi, A Common fixed point theorem on ordered partial metric spaces, J. Basic. Appl. Sci. Res., 1 (2011), 3433-3439.
S. L. Singh, B. Prasad, Some coincidence theorems and stability of iterative proceders, Comput. Math. Appl., 55 (2008), 2512-2520.
O. Valero, On Banach fixed point theorems for partial metric spaces , Appl. Gen. Topol., 6 (2005), 229-240.
R. K. Vats, S. Kumar, V. Sihag, Some common fixed point theorem for compatible mappings of type (A) in complete G-metric space, Adv. Fuzzy Math., 6 (2011), 27-38.